MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA HOSPITAL CART
Catalog Number 397003-001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hospital cart will be returned to syncardia for evaluation.The results will be provided in a follow-up mdr.
 
Event or Problem Description
The customer, a syncardia authorized distributor, reported the hospital cart switched to battery power while connected to ac power.The power cable was replaced but the issue persisted with the cart.
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion hospital cart s/n (b)(6) passed all functional testing as a new build and met all required specifications prior to being shipped for use.Visual inspection and functional testing could not be completed as the device was not returned to the manufacturer.Several attempts were made over the course of two years to acquire the equipment, however, the customer communicated that they will not return the device.The device is not currently in use as the customer does not have any implanted patients or implantable devices for future implants.Failure investigation for this complaint could not confirm the reported issue.Historical investigations for similar issues with the hospital cart not recognizing a/c power have identified voltage dropping at the docking connector as a possible cause, however, this cannot be confirmed due to the device not being returned.No device malfunction was found as there is not enough evidence to complete an investigation.No adverse patient impact was reported.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description

Brand Name
SYNCARDIA HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key16872953
Report Number3003761017-2023-00068
Device Sequence Number12127660
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number397003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age14 YR
Patient SexMale